# SDR UPS01637365

- Difficulty date: December 14, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A EICAS MSG:  FWD EQPT OVERHEAT DISPLAYED AND OVERHEAT ILLUM.  AFT SELECTOR WAS POSITIONED TO STBY, LT RE-ILLUM FOLLOWING 5 MIN DELAY.  AFTER SELECTOR WAS POSITIONED TO OVERRIDE, EICAS MSG:  FWD EQPT COOLING DISPL AND NO COOLING LIGHT ILLUM.  AS A RESULT AUTO 1 AND 2 PRESS CONTROLLERS FAILED.  CABIN ALTITUDE CLIMBED TO 10,000 FEET.  T/S PER FIM 21-58-00 FIG 116, NO FAULTS FOUND.  T/S BLEED AIR SUPPLY BITE MOD AND PACK CONTROLLERS.  NO FAULTS FOUND.  CHECK PRESSURIZATION  AND PACK OPS WAS NORMAL.  CABIN DIFF/PRESS WAS NORMAL.
